| Model Number |
EN |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Visual Disturbances (2140)
| Date of Event |
12/10/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was discarded and not available for evaluation.A review of the device history record (dhr) did not identify any anomalies or nonconformities that could be related to this event.The lot history, trend analysis, risk analysis and directions for use review were considered acceptable, with the product performing within anticipated rates.Based on the available information, the root cause of this event could not be conclusively determined.
Event or Problem Description
The healthcare facility reported that after implantation of an intraocular lens (iol) into the patient¿s left eye, the patient reported their vision was grayed out and cloudy.Despite achieving uncorrected visual acuity of 20/20 and j1, the patient reported inadequate functional vision.Two months later, the surgeon performed an iol exchange for a non-multifocal iol due to the patient experiencing contrast issues.The patient has clearer vision post lens exchange.